MathSciNet Relay Station
MathSciNet bibliographic data
MR2053322 35L70 (35L05 35L15 35L55 35L90)
Hidano, Kunio An elementary proof of global or almost global existence for quasi-linear wave equations. Tohoku Math. J. (2) 56 (2004), no. 2, 271–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement